Skip to main content Accessibility help
×
Home

ACCEPTABLE COLORINGS OF INDEXED HYPERSPACES

  • JAMES H. SCHMERL (a1)

Abstract

Previous results about n-grids with acceptable colorings are extended here to n-indexed hyperspaces, which are structures ${\cal A} = \left( {A;{E_0},{E_1}, \ldots ,{E_{n - 1}}} \right)$ , where each ${E_i}$ is an equivalence relation on A.

Copyright

References

Hide All
[FM]Fundamenta Mathematicae, vol. 38 (1951).
[FM1]Sierpiński, W., Sur quelques propositions concernant la puissance du continu, in [FM], pp. 113.
[FM2]Kuratowski, C., Sur une charactérisation des alephs, in [FM], pp. 1417.
[FM3]Sikorski, R., A characterization of alephs, in [FM], pp. 1822. [FM]
[1]van den Dries, L., Algebraic theories with definable Skolem functions, this Journal, vol. 49 (1984), pp. 625629.
[2]Erdős, P., Jackson, S., and Mauldin, R. D., On partitions of lines and space. Fundamenta Mathematicae, vol. 145 (1994), pp. 101119.
[3]Erdős, P. and Rado, R., A combinatorial theorem. Journal of the London Mathematical Society, vol. 25 (1950), pp. 249255.
[4]Graham, R. L., Rothschild, B. L., and Spencer, J. H., Ramsey Theory, Wiley, New York, 1980.
[5]Schmerl, J. H., How many clouds cover the plane? Fundamenta Mathematicae, vol. 177 (2003), pp. 209211.
[6]Schmerl, J. H., A generalization of Sierpiński’s paradoxical decompositions: Coloring semialgebraic grids, this Journal, vol. 77 (2012), pp. 11651183.
[7]Schmerl, J. H., Deciding the chromatic numbers of algebraic hypergraphs, this Journal, vol. 83 (2018), pp. 128145.
[8]Sierpiński, W., Sur une propriété des ensembles plans équivalente l’hypothèse du continu. Bulletin de la Société Royale des Sciences de Liège, vol. 20 (1951), pp. 297299.
[9]Sierpiński, W., Une proposition de la géométrie élémentaire équivalente à l’hypothèse du continu. Comptes rendus de l’Académie des Sciences Paris, vol. 232 (1951), pp. 10461047.
[10]Sierpiński, W., Sur une propriété paradoxale de l’espace à trois dimensions équivalente à l’hypothèse du continu. Rendiconti del Circolo Matematico di Palermo, vol. 1 (1952), no. 2, pp. 710.
[11]Simms, J. C., Another characterization of alephs: Decompositions of hyperspace. Notre Dame Journal of Formal Logic, vol. 38 (1997), pp. 1936.
[12]Simms, J. C., Sierpiński’s theorem. Simon Stevin, vol. 65 (1991), pp. 69163.
[13]de la Vega, R., Decompositions of the plane and the size of the continuum. Fundamenta Mathematicae, vol. 203 (2009), pp. 6574.
[14]de la Vega, R., Coloring grids. Fundamenta Mathematicae, vol. 228 (2015), pp. 283289.

Keywords

ACCEPTABLE COLORINGS OF INDEXED HYPERSPACES

  • JAMES H. SCHMERL (a1)

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed